# SDR AALA972256

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS ON LEFT SIDE OF FIRST CLASS AND BUSINESS CLASS SEATS AND UNDER FORWARD FLIGHT ATTENDANT SEATS FOUND INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT MODULE AT SEAT 3A.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
